# SDR ERAA092665

- Difficulty date: December 8, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N171EH
- Make and model: Snias AS332C
- Aircraft serial: 2058
- Aircraft time: 8,281 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Sticks
- Location: Elt
- Part time: 627 hours
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G SWITCH STICKS, REPLACED G SWITCH AND TESTED ELT IAW ARTEX PROCEDURES (4090, 1401. 4091) REINSTALLED BATTERY PACK ELT MEETS ALL SPECIFICATIONS.
